Could I be pregnant?

I have suffered from endo for 7 years now and was told that it was exteremely unlikely that I would ever conceive and if I did I would never carry to full term because of the degree of my condition. I remained hopefully until I had a miscarriage three years ago while on the depo injection. However I have now changed to the pill and haven't had a period for two months even through I take a 7 day break every 28 days. Recently I have been getting exteremely tender breasts and very sore nipples. A slight feeling of nausea but in the evening not morning, I've gained weight and my stomach is swollen. And I've also got a terrible gas problem which no matter what I do remains there.

I've taken a hpt but it was neg is there still a chance I could be pregnant?

1 Reply

oldestnewest
  • These symptoms are side effects of the pill as well. Tender breasts, bloating, stomach problems and weight gain were the reasons I quit the pills for good.

    Saying this, you should go to your doctor and double check, you never know! :)

    There are so many women they have been told that will never have a baby and they fell pregnant more than once! ;)

    I hope you get the result you want

    Jo xx

You may also like...